# SDR DALA2025092907043

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 97,165 hours, 18,282 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 1809 FLT DECK LH NO.1 WINDOW FOUND ARCING. CORRECTIVE ACTION: REMOVED AND REPLACED FLT DECK LH NO.1 WINDOW AS PER B767-400, AMM 56-11-01 (1217262)
